MathSciNet Relay Station
MathSciNet bibliographic data
MR2183156 (2008a:47035) 47B20 (44A60 47A13 47B37)
Curto, Raúl E.; Lee, Sang Hoon; Yoon, Jasang $k$-hyponormality of multivariable weighted shifts. J. Funct. Anal. 229 (2005), no. 2, 462–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement